# SDR SWAA2021032252164

- Difficulty date: February 14, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Access Panel
- Condition: Perforated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON ACCESS PANEL 193AR INTERNAL AREA FUSELAGE EXTERIOR / REPAIRED ACCESS PANEL 193AR INTERNAL AREA ASPER B737-700 SRM 51-70-05-2R-1 REPAIR 1 TOOL USED CALIPER PN 700-113-10 SN 0033170 DUE DATE 30-JUL-21 HOT BONDER PN HCS9000B SN 15092096 DUE DATE 14-DEC-21
